09-24-2013 10:47 PM
I need help! My nook hd keeps freezing up and then my wallpaper disappears and turns black. It is constantly saying synching library and then it will just lock up and say please wait while we load your data. After it loads it loses the wall paper. I've tried turning it off and back on, but that doesnt seem to help. Any suggestions? Thanks!
09-25-2013 09:44 AM
Just thinking, try these if you have some control of your HD/HD+...
1. If using "live wallpaper", disable it by setting to a normal image wallpaper. If you have installed live wallpaper apps, try uninstalling them. You can always install them again.
2. The last app you installed may be the culprit, try uninstalling it.
3. Your device is out of memory, uninstall one or two apps you don't use.
4. You have apps running in the background, like FaceBook or Twitter or a browser. Force stop some of them that you commonly use in Settings\Applications\My Apps. Press the Force stop button only. Do not press Clear data, Clear cache, nor Clear defaults buttons. Unpredictable results may occur.
5. Last resort, do the dredded Factory Reset. But before doing so, plug the HD/HD+ into your pc/laptop and copy your internally stored data to the pc/laptop. This will preserve most of your data. Some apps have the data stored in other folders which are not accessable to the user, :-(
-->> When doing the Factory Reset or factory updates, allow time between each step of the process to let your HD/HD+ to work behind the scenes. There are lots of things going on, like indexing, file checking, and file prep; and although you can go do the next step, the device may not really be fully ready.
Uh, just remembered, when begining to diagnose your HD/HD+, make sure your Nook is fully charged to 100%.
Nook HD 8 GB, Stock Root and Other Mods
09-29-2013 07:31 AM
Its down to the awful OS. The only side apps I have installed are :
ES File Explorer
The apps are not the problem, or the wallerpaper, I haven't changed the wallpaper, still has the default wallpaper.
I am getting tired with this tablet.